Previous |  Up |  Next


Title: Weak uniform rotundity of Musielak--Orlicz spaces (English)
Author: Doman, Małgorzata
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 32
Issue: 3
Year: 1991
Pages: 441-446
Category: math
Summary: We give necessary and sufficient conditions for weak uniform rotundity of Mu\-sie\-lak--Orlicz spaces $L_\varphi $ with the Luxemburg norm. The result is a generalization of a theorem by Kami'nska and Kurc. (English)
Keyword: Musielak--Orlicz space
Keyword: rotundity
MSC: 46B20
MSC: 46B25
idZBL: Zbl 0757.46021
idMR: MR1159792
Date available: 2009-01-08T17:45:59Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Diestel J.: Geometry of Banach spaces-selected topics.Springer Lecture Notes in Mathematics, vol. 485, 1983. Zbl 0466.46021, MR 0461094
Reference: [2] Hudzik H.: On some equivalent conditions in Musielak-Orlicz spaces.Comment. Math. 24 (1984), 57-64. Zbl 0564.46022, MR 0759055
Reference: [3] Hudzik H.: Strict convexity of Musielak-Orlicz spaces with Luxemburg's norm.Bull. Acad. Polon. Sci., Sér. Sci. Math., Astronom. et Phys. 29 (1981), 235-247. Zbl 0479.46014, MR 0640468
Reference: [4] Hudzik H.: Uniform convexity of Musielak-Orlicz spaces with Luxemburg's norm.Comment. Math. 23 (1983), 21-32. Zbl 0595.46027, MR 0709167
Reference: [5] Kamińska A.: On some convexity properties of Musielak-Orlicz spaces.Supplemento ai Rendicoti del Circolo Matematico di Palermo, The 12th Winter School on Abstract Analysis, Srní 1984. MR 0781940
Reference: [6] Kamińska A.: Weak uniform rotundity in Orlicz spaces.Comment. Math. Univ. Carolinae 27 (1986), 651-664. MR 0874658
Reference: [7] Musielak J.: Orlicz spaces and modular spaces.Springer Lecture Notes in Mathematics, vol. 1034, 1983. Zbl 0557.46020, MR 0724434


Files Size Format View
CommentatMathUnivCarolRetro_32-1991-3_6.pdf 191.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo